Couldn't find what you looking for?

TRY OUR SEARCH!

Hello! My friend is fifteen and she had sex without using contraception with her boyfriend. After that she took the morning after pill. She heard that paracetamol is increasing the efficiency of morning after pill, so she took two paracetamol tablets. Her period is one week late now and she is afraid of pregnancy. She thinks that paracetamol maybe has to do something with the MOP’s efficiency. Can you take paracetamol after the morning after pill at all?

Loading...

Hi! My grandmother would say “There's no use crying over spilt milk“. I think your friend should think before all this happened. You should know that no clinical trials have been done with girls under sixteen so, you don’t know what possible consequences of taking MOP when you are under 16 could occur. Also, Plan B can not protect you against sexually transmitted diseases or HIV infection. As I am informed, taking paracetamol after morning after pill has no effect (positive or negative) to MOP at all. Maybe she misunderstood the information that use of drugs like aspirin or ibuprofen around the time of conception is associated with an increased risk of miscarriage. But she probably doesn’t know that paracetamol and aspirin are not the same medicines. If her period is late it doesn’t necessarily means she is pregnant but she should talk with her parents or teacher and visit her doctor as soon as possible.
Reply

Loading...